# SDR WX0A2024070132100

- Difficulty date: June 29, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 51,127 hours, 33,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) NRC 9000-0007: OVERWING EXIT FWD L/H EMERGENCY LIGHT 61WL BACKSHELL BRONKEN / OVERWING EXIT FWD L/H EMERGENCY LIGHT 61WL BACKSHELL REPLACED IAW AMM 33-51-15-000/400-001-A. TEST TRANSFERRED TO NRC 4002598-7000-0001 AWS-1.
